# SDR DL72S960351

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39854021
- Condition: Sticking
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT 18,000 FT CABIN CLIMB 1000 FPM, STANDBY AND MANUAL NO HELP.  MADE EMERGENCY DESCENT TO 11,000 FT.  FOUND RT PACK VALVE STICKING CLOSED.  REPLACED SAME, OPS CKS.  REMOVED BOTH WATER SEP BAGS, NO OBSTRUCTIONS FOUND.  REINSTALLED PRESSURIZATION, CHECK NORMAL.
